# SDR USAA2009030990549

- Difficulty date: February 20, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479577
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - CORROSION ON INTERCOSTAL WEB BETWEEN BS 847 TO BS 867 RBL 19.5.  REPLACED INTERCOSTAL BETWEEN BS 847 TO BS 867 RBL 19.5 IAW B737 SRM 51-40-02.
